in either my depression or anxiety (Friday and Saturday were horrible days, but Sunday I felt like a million dollars!). The anxiety has actually gotten a little worse, which I read was a side-affect of the Lexapro.. My doc originally put me on Depakote as well, but after reading about it, it scared me and I decided not to take it. Then he talked me into taking it, stating it would help with the anxiety. Then he doubled the dose of the Depakote and I cried for 3 straight days, so he told me to stop taking it. Just wondering if this week's increased anxiety is due to stopping the Depakote and when the Lexapro will start working in full to help both the depression/anxiety. I have had to take more Ativan (1.5 mg) than directed for the dibilitating anxiety I feel each morning. But then I am fine the rest of the day. Now I'm worried about running out of the Ativan before I can get the next prescription. Any thoughts or ideas would be helpful. Thanks.
Hi Jen, how are u feeling on lexapro? Are u seeing any results? I understand what you are going through. I'm on my 6th week and although I have seen some decrease in my anxiety.. I still have some in the morning but at night I'm back to my normal self. Hang in there I know we could get through this:)
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2010 • 2 answers
Posted 12 Oct 2012 • 1 answer
Posted 22 Jul 2013 • 1 answer
I was prescribed tramadol 50 mg twice daily for severe anxiety. It's been a week and no improvement?
Posted 20 Nov 2013 • 4 answers
Posted 25 Oct 2016 • 3 answers